IOE EPrints

Maximum likelihood estimation of endogenous switching and sample selection models for binary, count, and ordinal variables

Miranda, Alfonso and Rabe-Hesketh, Sophia (2006) Maximum likelihood estimation of endogenous switching and sample selection models for binary, count, and ordinal variables. Stata Journal, 6 (3). pp. 285-308. ISSN 1536-867X

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Controlled Keywords: Quantitative analysis
Divisions: IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (2)
Date Deposited: 24 May 2010 15:46
Last Modified: 14 Oct 2013 12:14
URI: http://eprints.ioe.ac.uk/id/eprint/5365
View Item View Item